hey, i have got a question for ya, now i have recently been to the doctor and been tested positive for chalmaydia and turns out i also have bite marks on my penis from a girl with braces performing oral sex. Yesterday i was at the pool and ocean and was taking a hot shower, after i got out of the shower my hands and skin was dry, i decided to touch myself by rubbing the underside of my shaft of the penis (where it rests on the scortum) pretty agressively to get erected and then after about a couple minutes of doing it i realized that i have a red line on the underside of my shaft of my penis (where i kept repeadetly touched/rubbed my skin without stopping) that i never noticed that looks like friction burn or a rash, i forgot to mention i have been diagnosed with very dry skin and eczema before, but i know i just got it after i was touching myself last night otherwise i would have noticed in the past. forgot to mention there are no blisters present, sores or painful red area it just burned when you touched it. i put neosporin on it last night and woke up today and it barely even stings when i touch the area and i was able to go into the ocean and pool without a problem and take a hot shower with no problem. can you specify what this might be?
This sounds like a superficial skin problem, especially with improvement following neosporin. But please clarify a couple of things. How long back is "recently" that you were diagnosed with chlamydia? What treatment were you given and have you finished the antibiotic? Is the red streak is directly along the underside of the penis? Do you think the skin itself is inflamed, or is it only red, as if there is inflammation UNDER the skin? Can you feel anything -- for example, does the red streak run along a ridge you can feel under it? (In other words, if you close your eyes and do nothing but touch it, can you feel anything along that line?)
If this is clearly a skin problem, then I'm sure no STD is involved. If it appears to be under the skin, and if you can feel it, then it might be an inflamed lymph duct due to your chlamydial infection. That doesn't occur often, but it's possible. In any case, it sounds like it's improving -- so even if it's related to your chlamydia, it should fade away without causing any long term problem. If it persists or seems to be getting more prominent again, I would suggest you return to the doctor treating your chlamydial infection.
I may have more thoughts if you can fill in the points suggested above. But these comments should get you started.
also, it DOESNT hurt or sting or burn when im doing normal activities like working out, swimming, playing around and even when im sitting down or relaxing there is NO pain, stinging or burning when i lay down or sit.
it has been a week since i have been diagnosed with chalymadia..i was given
Azithromycin 250 mg and finished the persciprtion wendsday. and the red streak is more towards the middle and lower part of my shaft of the penis going up and down..it is mostly red and i have ran my finger up and down the red streak/line and could not feel anything just a little stinging feeling in a small area of it..i can not feel any bumps or anything like that..i have looked at that area in the past and did not notice a red line streak until yesterday when i was rubbing that area
i forgot to mention that i took the last pill of my medication tuesday and rubbed the red area agressively on wendsday night to try and get an erection ..stroking the area with my fingers from underneath harder than usual i was basically forcing myself to have an erection and kept rubbing under my shaft when my penis was trying to tell me no
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.